# SDR R61A2022082200516

- Difficulty date: August 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 44,876 hours, 27,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT DISARM OR OPEN. ADJUSTED L1 DOOR GIRT BAR.
